# SDR CALA2015041300277

- Difficulty date: April 13, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N37456
- Make and model: Boeing 737924ER
- Aircraft serial: 37205
- Aircraft time: 9,002 hours, 3,107 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, REPORTED A BURNING SMELL IN REAR GALLEY ALL OVENS & COFFEE MAKER TURNED OFF.  AFTER EVALUATING THE SITUATION DECISION WAS MADE TO DIVERT, NO SMOKE WAS OBSERVED.  LANDED OVERWEIGHT.  PERFORMED AMM INSPECTION IAW AMM 05-51-26-800-801CL, NO DEFECTS FOUND & ACFT READY.
